# SDR USAASB96107

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE AFT SET OF AISLE EMERGENCY SEAT LIGHTS BLINKING ON AND OFF.  MAINTENANCE REPLACED THE BATTERY PACK.  (M)
